# SDR 2012F00116

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,519 hours, 40,857 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 PA WEAK, OPS CHECK OF L-1 PA SYS GOOD IAW AMM 23-30-00.
